Reference Type | Journal (article/letter/editorial) |
---|
Title | Polynomials with multiple zeros and solvable dynamical systems including models in the plane with polynomial interactions |
---|
Journal | Journal of Mathematical Physics |
---|
Authors | Calogero, Francesco | Author |
---|
Payandeh, Farrin | Author |
Year | 2019 (August) | Volume | 60 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.5082249Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 5772451 | Long-form Identifier | mindat:1:5:5772451:5 |
---|
|
GUID | 0 |
---|
Full Reference | Calogero, Francesco, Payandeh, Farrin (2019) Polynomials with multiple zeros and solvable dynamical systems including models in the plane with polynomial interactions. Journal of Mathematical Physics, 60. 82701pp. doi:10.1063/1.5082249 |
---|
Plain Text | Calogero, Francesco, Payandeh, Farrin (2019) Polynomials with multiple zeros and solvable dynamical systems including models in the plane with polynomial interactions. Journal of Mathematical Physics, 60. 82701pp. doi:10.1063/1.5082249 |
---|
In | (n.d.) Journal of Mathematical Physics Vol. 60. AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.